Electron. J. Diff. Equ., Vol. 2010(2010), No. 152, pp. 1-16.

Stability properties of differential systems under constantly acting perturbations

Giancarlo Cantarelli, Giuseppe Zappala

In this article, we find stability criteria for perturbed differential systems, in terms of two measures. Our main tool is a definition of total stability based on two classes of perturbations.

Submitted January 17, 2010. Published October 21, 2010.
Math Subject Classifications: 34D20, 34C25, 34A34.
Key Words: Stability; persistent disturbance; two measures; Liapunov functions.

Show me the PDF file (271 KB), TEX file, and other files for this article.

Giancarlo Cantarelli
Dipartimento di Matematica dell'Universitá di Parma
Via G.P. Usberti 53/A , 43124 Parma, Italy
email: giancarlo.cantarelli@unipr.it
Giuseppe Zappalá
Dipartimento di Matematica e Informatica dell'Universitá di Catania, Viale Doria 6, 95125 Catania, Italy
email: zappala@dmi.unict.it

Return to the EJDE web page